# SDR HEEA087204

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: DPUA0101
- Part serial: 0352
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL COMPUTER COULD NOT DOWNLOAD SYSTEM.
